Research ArticleOpen accessDynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal ConditionVivek Devaraj, Kuppusamy Kanagarajan, Seenith SivasundaramJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,421 accessesView PDFCite
Author
1 article in our journalsVivek Devaraj
College of Arts and Science, IndiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.